| Model Number |
EPIQ 7 DIAGNOSTIC ULTRASOUND SYSTEM |
| Medical Device Problem Codes |
Electrical /Electronic Property Problem (1198); Material Integrity Problem (2978)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/03/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported the x8-2t transducer had a hole in the shaft and failed the electrical safety test.The transducer was associated with an epiq 7c ultrasound system.The issue was found outside of patient use and there was no patient or user harm associated with this event.Philips has started an investigation and upon completion, a follow up report will be submitted.
Additional Manufacturer Narrative
An investigation was performed that determined damages to the shaft and failed electrical leak test was a result of accidental user damage.There was no indication of either non-conforming material and no indication of design anomaly requiring further action.